# SDR DALA2025050903637

- Difficulty date: May 3, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N387DN
- Make and model: Airbus A321-211
- Aircraft serial: 9025
- Aircraft time: 18,282 hours, 7,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3087 CRACK SHEAR PLATE LOCATED FROM FR69 TO FR70 AND STR 23 R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS ON AREA LOC. STR 23 R BTW FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11. A321 SRM51-72-11. (0947474)
